# SDR AALA202409230839

- Difficulty date: September 11, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 32,919 hours, 4,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: AFT EMERGENCY LIGHT ON SEAT 2D INOP. DURING REMOVED FLOOR PROXI MIFY LIGHT FOUND DISCONNECTED FLOOR PROXIMITY LIGHT ASSY RE-CONNECTED FLOOR PROXIMITY LIGHT, PERFORMED EMERGENCY LIGHT TEST IAW AMM B787-A-33-51-06-00A-520A-A + 33-51-06-00A-720A-A, LIGHT TEST GOOD. IAW B787-33-51-00-00C-320A-A.
